Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 417, NWS Norman, OK

July 11, 2011Beckham County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 11, 2011, 7:09 PM CDT for Beckham County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2011, 7:09 PM CDT (00:09 UTC)
Expired
Jul 11, 2011, 8:02 PM CDT
In force
53 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Beckham County, OK

The radar

The Altus AFB radar (KFDR), 123 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 573 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
573 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
2917 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WUUS54 KOUN 120009
SVROUN
OKC009-120115-
/O.NEW.KOUN.SV.W.0417.110712T0009Z-110712T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
709 PM CDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BECKHAM COUNTY IN WESTERN OKLAHOMA...

* UNTIL 815 PM CDT

* AT 709 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES EAST OF DELHI...MOVING NORTH AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE CARTER...DELHI...ELK CITY AND
  SAYRE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 17 AND 40.

LAT...LON 3542 9971 3543 9958 3544 9957 3545 9937
      3511 9950 3512 9973
TIME...MOT...LOC 0009Z 185DEG 17KT 3520 9960

$$



CJS
3 follow-up statements
144 
WWUS54 KOUN 120027
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT MON JUL 11 2011

OKC009-120115-
/O.CON.KOUN.SV.W.0417.000000T0000Z-110712T0115Z/
BECKHAM OK-
727 PM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL BECKHAM COUNTY...

AT 726 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED STRONG TO 
SEVERE THUNDERSTORMS ALONG INTERSTATE 40 FROM SOUTHWEST OF ELK CITY 
TO NEAR SAYRE. THE STORMS WERE MOVING NORTH AT 15 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE CARTER...DELHI...ELK CITY AND
  SAYRE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 17 AND 39.

LAT...LON 3542 9971 3543 9958 3544 9957 3545 9937
      3511 9950 3512 9973
TIME...MOT...LOC 0026Z 187DEG 14KT 3528 9961

$$
203 
WWUS54 KOUN 120048
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT MON JUL 11 2011

OKC009-120115-
/O.CON.KOUN.SV.W.0417.000000T0000Z-110712T0115Z/
BECKHAM OK-
748 PM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL BECKHAM COUNTY...

AT 746 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 7 MILES NORTH OF SAYRE...MOVING NORTH AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE MAINLY THE RURAL PORTIONS OF 
BECKHAM COUNTY NORTH OF SAYRE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 17 AND 39.

LAT...LON 3542 9971 3543 9957 3544 9957 3545 9937
      3533 9942 3525 9972
TIME...MOT...LOC 0046Z 184DEG 16KT 3541 9962

$$
123 
WWUS54 KOUN 120102
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT MON JUL 11 2011

OKC009-120112-
/O.CAN.KOUN.SV.W.0417.000000T0000Z-110712T0115Z/
BECKHAM OK-
802 PM CDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
BECKHAM COUNTY...

THE STORMS PROMPTING THE WARNING HAVE MOVED NORTH OUT OF THE AREA.

LAT...LON 3542 9971 3543 9957 3544 9957 3545 9937
      3533 9942 3525 9972
TIME...MOT...LOC 0102Z 184DEG 16KT 3548 9961

$$


CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:10 PM CDT, 59 minutes earlier.

Area forecast discussion, Jul 11, 6:10 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT MON JUL 11 2011

.AVIATION...
0Z TAFS... SCATTERED SHOWERS/STORMS WILL AFFECT PARTS OF WESTERN
OK/WESTERN NORTH TEXAS THIS EVENING...ENDING AROUND SUNSET.
ADDITIONAL ISOLATED TO SCATTERED SHOWERS/STORMS WILL BE POSSIBLE
TUESDAY BUT CHANCES TOO LOW FOR MENTION IN TAFS. BRIEF STRONG
WINDS WILL BE POSSIBLE WITH ANY STORM.

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT MON JUL 11 2011/

DISCUSSION...
SUMMER HEAT IS FORECAST TO CONTINUE ACROSS THE OUN CWA THROUGH THE
NEXT SEVEN DAYS WITH 100+ DEGREE HIGH TEMPERATURES AND LOW
TEMPERATURES FROM THE MIDDLE 70S TO THE LOWER 80S BEING THE NORM
IN MOST LOCATIONS. MAXIMUM HEAT INDICES CONSISTENTLY NEAR 105
DEGREES OR HIGHER JUSTIFY KEEPING THE HEAT ADVISORY. MED RANGE
ENSEMBLE FORECASTS OFFER LITTLE HOPE OF RELIEF FROM THE HEAT INTO
NEXT WEEK.

AN UPPER LOW NOW CENTERED OVER THE TX PANHANDLE WILL MOVE ALONG
THE NORTHERN PERIPHERY OF A BROAD RIDGE FROM THE SOUTHERN PLAINS
INTO THE SOUTHEASTERN STATES. MED RANGE MODELS DEPICT THIS FEATURE
MOVING INTO THE LOWER MISSISSIPPI VALLEY BY THURSDAY OR SO...THEN
WESTWARD ALONG THE RED RIVER THIS WEEKEND. A FEW STORMS WILL BE
POSSIBLE IN WESTERN NORTH TX AND SOUTHWEST OK THIS
AFTERNOON...THEN PRIMARILY IN NORTHERN OK TUE AND WED. HOT AND
DRY LOWER LEVELS WILL PROMOTE STRONG DOWNDRAFTS AND THEREFORE
STRONG SURFACE WINDS WITH ANY STORMS. THOUGH THE UPPER LOW SHOULD
WEAKEN AS IT ATTEMPTS TO MOVE THROUGH THE RIDGE...ISOLATED
SHOWERS/STORMS MAY OCCUR MAINLY EAST OF INTERSTATE 35 LATE IN THE
WEEK AND THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  79 102  79 102 /  10  10  20  10
HOBART OK         80 103  82 104 /  20  10  10  10
WICHITA FALLS TX  82 103  82 104 /  10  10  10  10
GAGE OK           76 100  78 101 /  10  10  20  10
PONCA CITY OK     79 104  81 100 /  10  10  20  20
DURANT OK         77 101  78 101 /  10  10  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM CDT SATURDAY FOR OKZ004>048-050>052.

TX...HEAT ADVISORY UNTIL 9 PM CDT SATURDAY FOR TXZ083>090.

&&

32/25/25
Hazardous weather outlook, Jul 11, 11:42 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1142 AM CDT MON JUL 11 2011

OKZ004>048-050>052-TXZ083>090-121200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1142 AM CDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING...BUT ORGANIZED SEVERE STORMS ARE UNLIKELY.

DISCUSSION...
SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING...PRIMARILY ACROSS WESTERN NORTH TEXAS AND FAR WESTERN
OKLAHOMA. ANY STORMS THAT FORM WILL MOVE IN A NORTHERLY DIRECTION
AND WILL BE SHORT-LIVED. THE PRIMARY CONCERN ASSOCIATED WITH THE
STORMS WILL BE STRONG WIND GUSTS DUE TO THE VERY HOT AND DRY AIR
BELOW STORM BASE. THERE WILL ALSO BE A CONCERN FOR FIRE STARTING
LIGHTNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
DANGEROUS HEAT IS EXPECTED THIS AFTERNOON AND EARLY EVENING WITH
TEMPERATURES AND HEAT INDEX VALUES EXPECTED TO BE NEAR OR HIGHER
THAN 100 DEGREES. A HEAT ADVISORY IS IN EFFECT. FIRE DANGER ALSO
REMAINS HIGH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE
THROUGH MID WEEK...WITH SLIGHTLY HIGHER CHANCES OF THUNDERSTORMS
EAST OF INTERSTATE-35 LATE THIS WEEK INTO THE WEEKEND.

OTHER HAZARDOUS WEATHER...
DANGEROUS HEAT IS EXPECTED TO PERSIST THIS WEEK AND THE HEAT
ADVISORY IS IN EFFECT THROUGH THE REMAINDER OF THE WEEK. FIRE DANGER
WILL ALSO REMAIN HIGH THROUGH THE WEEK DUE TO THE HOT WEATHER AND
PERSISTENT DROUGHT CONDITIONS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

In the hours before

Special weather statement, Jul 11, 4:18 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
418 PM CDT MON JUL 11 2011

TXZ084-085-112145-
WILBARGER TX-FOARD TX-
418 PM CDT MON JUL 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND WILBARGER
COUNTIES.

AT 417 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
THALIA...MOVING NORTH AT 20 MPH. BRIEF HEAVY RAIN AND SMALL HAIL
WILL BE POSSIBLE. STRONG WINDS ARE LIKELY WITH THIS STORM.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...

LAT...LON 3406 9965 3405 9939 3383 9940 3383 9947
      3382 9947 3381 9958
Special weather statement, Jul 11, 4:52 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
452 PM CDT MON JUL 11 2011

TXZ083>085-112215-
HARDEMAN TX-WILBARGER TX-FOARD TX-
452 PM CDT MON JUL 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN AND
WILBARGER COUNTIES.

AT 451 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF THALIA...MOVING NORTH AT 20 MPH. THROUGH RAINFALL FROM THIS STORM
MAY BE SHORT LIVED... STRONG WINDS ARE LIKELY.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...

LAT...LON 3419 9967 3422 9940 3393 9942 3391 9958
Special weather statement, Jul 11, 5:18 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT MON JUL 11 2011

TXZ083>085-112300-
HARDEMAN TX-WILBARGER TX-FOARD TX-
518 PM CDT MON JUL 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN AND
WILBARGER COUNTIES.

AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF RAYLAND...MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3418 9957 3420 9929 3391 9932 3391 9948
Local storm report, Jul 11, 6:20 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     LOCKETT                 34.08N 99.37W
07/11/2011                   WILBARGER          TX   PUBLIC

            A FEW TREE LIMBS DOWN...WITH THE LARGEST BEING 4 TO 5
            INCHES IN DIAMETER...PUBLIC ALSO ESTIMATED 50 TO 60 MPH
            WIND GUSTS...TIME ESTIMATED VIA RADAR.

&&

BAIN
Special weather statement, Jul 11, 6:39 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT MON JUL 11 2011

OKZ009-014-120000-
ROGER MILLS OK-ELLIS OK-
639 PM CDT MON JUL 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN ELLIS AND NORTHERN
ROGER MILLS COUNTIES.

AT 639 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ROLL...MOVING
NORTH AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3607 9988 3606 9954 3573 9961 3576 9988

CJS
Special weather statement, Jul 11, 6:43 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT MON JUL 11 2011

OKZ037-TXZ085-120000-
TILLMAN OK-WILBARGER TX-
643 PM CDT MON JUL 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHWEST TILLMAN AND
WILBARGER COUNTIES.

AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
VERNON...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
SMALL HAIL TO ONE HALF INCH...

LAT...LON 3436 9929 3435 9923 3433 9921 3434 9919
      3431 9899 3399 9918 3404 9942

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:18 PM CDTSpecial Weather StatementOUNWoodward12 min
Jul 11, 7:30 PM CDTSpecial Weather StatementOUNMajor15 min
Jul 11, 7:56 PM CDTSpecial Weather StatementOUNRoger Mills19 min
Jul 11, 8:00 PM CDTSpecial Weather StatementOUNMajor15 min
Jul 11, 8:31 PM CDTSpecial Weather StatementOUNMajor14 min
Jul 11, 8:55 PM CDTSpecial Weather StatementOUNMajor20 min
Jul 12, 12:52 PM CDTSpecial Weather StatementOUNOklahoma23 min
Jul 12, 1:15 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma45 min
Jul 12, 1:20 PM CDTSpecial Weather StatementOUNPayne25 min
Jul 12, 1:46 PM CDTSpecial Weather StatementOUNOklahoma29 min
Jul 12, 2:01 PM CDTSpecial Weather StatementOUNLogan29 min
Jul 12, 2:19 PM CDTSpecial Weather StatementOUNOklahoma41 min
Jul 12, 2:29 PM CDTSevere Thunderstorm WarningOUNLogan, Payne46 min
Jul 12, 2:32 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma58 min
Jul 12, 2:53 PM CDTSpecial Weather StatementOUNCaddo37 min
Jul 12, 3:19 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie56 min
Jul 12, 3:32 PM CDTSevere Thunderstorm WarningOUNOklahoma37 min
Jul 12, 3:58 PM CDTSpecial Weather StatementOUNOklahoma32 min
Jul 12, 4:19 PM CDTSpecial Weather StatementOUNGrady26 min
Jul 12, 4:26 PM CDTSpecial Weather StatementOUNCaddo19 min
Jul 12, 4:39 PM CDTSpecial Weather StatementOUNJackson36 min
Jul 12, 4:43 PM CDTSevere Thunderstorm WarningOUNJackson47 min
Jul 12, 4:44 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan46 min
Jul 12, 4:46 PM CDTSpecial Weather StatementOUNCanadian29 min
Jul 12, 4:54 PM CDTSpecial Weather StatementOUNPottawatomie36 min
Jul 12, 4:56 PM CDTSpecial Weather StatementOUNGarfield34 min
Jul 12, 5:02 PM CDTSpecial Weather StatementOUNKay43 min
Jul 12, 5:09 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major51 min
Jul 12, 5:23 PM CDTSpecial Weather StatementOUNCleveland37 min
Jul 12, 5:29 PM CDTSpecial Weather StatementOUNJackson31 min
Jul 12, 5:37 PM CDTSpecial Weather StatementOUNPottawatomie23 min
Jul 12, 5:40 PM CDTSpecial Weather StatementOUNKingfisher35 min
Jul 12, 5:44 PM CDTSevere Thunderstorm WarningOUNGrant46 min
Jul 12, 5:54 PM CDTSpecial Weather StatementOUNSeminole36 min
Jul 12, 6:01 PM CDTSpecial Weather StatementOUNCaddo29 min
Jul 12, 6:08 PM CDTSpecial Weather StatementOUNGarfield22 min
Jul 12, 6:25 PM CDTSpecial Weather StatementOUNOkfuskee35 min
Jul 12, 6:29 PM CDTSpecial Weather StatementOUNKay31 min
Jul 12, 6:34 PM CDTSpecial Weather StatementOUNPottawatomie26 min
Jul 12, 6:37 PM CDTSpecial Weather StatementOUNMcClain23 min
Jul 12, 6:58 PM CDTSpecial Weather StatementOUNHughes17 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.